# SDR HEEA072114

- Difficulty date: April 6, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- Aircraft time: 3,135 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006107FM
- Part serial: A41
- Condition: Making Metal
- Location: Main Rotor
- Part time: 3,132 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT HISTORY, POSSIBLY MAKING METAL.
